... violent vomiting so much you get weaker every day. I can no longer dash to bathroom in time so have a large bucket at bed side. 4 times today I just hung my head over bed and let it go. I take Reglan to help empty stomach, Phenergan for N/V, but have noticed the pills in my ""junK" They can't work because I vomit them up (2nd day now) Pain is severe (with Crohns), and I am vomiting those meds also. I simply don't know what else to try. I know Phenegran is an older drug, but usually works for me.Please share your coping tips and ideas. I need help...
If you can't get the vomiting under control, then you should go to the ER as I do. You are most likely getting badly dehydrated which just makes everything worse. At least the hospital can give you some saline water by IV as well as an anti-nausea medication by IV. That's what they do for me as well as giving me a pain killer.
I would suggest that you call your doctor and perhaps get Zofran which also comes out in generic. Get the one that melts in your mouth without any water. You need to take early on, because if my vomiting is really bad, the Zofran is not enough. Then I go to the ER.
Yes, please go to the ER. This can be treated and you will kick yourself for not doing so earlier. I don't like hospitals but I do like life! Having just gotten out of the hospital again, it really wasn't that bad. Please get healthy. not time for giving up. Go now. Don't drive. Just go. You will get this under control. Fatigue can make it pretty hard on you. Karen
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Mar 2013 • 6 answers
Posted 14 Aug 2013 • 4 answers
Posted 27 Sep 2013 • 9 answers
Posted 15 Nov 2013 • 6 answers
Posted 12 Dec 2015 • 5 answers